# SDR ABXA060308

- Difficulty date: November 14, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 72,426 hours, 67,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 446 APPROXIMATELY 12 INCHES INBOARD FROM RIGHT SIDE SKIN WAS CORRODED.  REPAIRED AREA IAW REA D953-55057 MR.
